| Model Number |
SUTR ANCH, DX SWVLK, PEEK, 1/PK, 4.75 MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an anterior talofibular ligament internalbrace surgery the anchor broke on the last turn, but the surgeon could pull out the anchor on the holding sutures.No broken part remained inside the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device (ar-2323bcc).It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.